RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2017, Volume 25, Number 1, Pages 51–61 (Mi timb268)  

This article is cited in 1 scientific paper (total in 1 paper)

On a factorization of square matrices with positive determinant

A. A. Kozlov

Polotsk State University

Abstract: We prove that any square matrix with positive determinant over the field of real or rational numbers can be represented as a product of nine triangular matrices with positive diagonal elements. This result is the basis for solving of the uniform global attainability problem for linear systems with locally integrable and integrally bounded coefficients.

Funding Agency Grant Number
Ministry of Education of the Republic of Belarus Конвергенция-2020


Full text: PDF file (309 kB)
References: PDF file   HTML file
UDC: 517.926+517.977+512.643
Received: 23.05.2017

Citation: A. A. Kozlov, “On a factorization of square matrices with positive determinant”, Tr. Inst. Mat., 25:1 (2017), 51–61

Citation in format AMSBIB
\Bibitem{Koz17}
\by A.~A.~Kozlov
\paper On a factorization of square matrices with positive determinant
\jour Tr. Inst. Mat.
\yr 2017
\vol 25
\issue 1
\pages 51--61
\mathnet{http://mi.mathnet.ru/timb268}


Linking options:
  • http://mi.mathnet.ru/eng/timb268
  • http://mi.mathnet.ru/eng/timb/v25/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kozlov, “Kriterii ravnomernoi globalnoi dostizhimosti lineinykh sistem”, Izv. IMI UdGU, 52 (2018), 47–58  mathnet  crossref  elib
  • Труды Института математики
    Number of views:
    This page:121
    Full text:54
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020